Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need to drop Paxil & trazadone, any suggestions?

Posted by Aylse on October 18, 1999, at 22:46:28

In reply to Re: Need to drop Paxil & trazadone, any suggestions?, posted by JohnL on October 17, 1999, at 3:45:43

What good advice one gets on this board! The lloonngg posts were most helpful. There is a lot to consider, and that is why I am still in the thinking stages of switching. I have not gained any weight on Paxil, and it has been excellent for my depression. My itching, however, is much worse than I may have described. VERY BAD. Every inch of my bod, from head to toe itches. Severely. Also, sweating, rash, joint pain and the dreaded insomnia. Fearing depression more than anything, I have SORT of tolerated it for several years. The challenge test was what I was wanting to try, didn't know what to call it, though. So I am 3 days off Traz now, still itching and still running to the bathroom all night.(Awake, too. No traz.) Is this enough time to rule out traz as the culprit? I suspect the Paxil or both are causing my DISCOMFORT. Thanks for the detailed advice on the weaning process. Very helpful. I will use it to slow taper to 20 mgs Paxil for a while, and see if that alleviates some of my ickies. You have all given me excellent advice, and yes, there is lots to consider. I am not doing this lightly. I am scared to death and hoping something works without too much decline in my status. Thanks All!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Aylse thread:13272